Alert archive / Virginia / Wind Chill Advisories in 2007

Wind Chill Advisory 4, NWS Blacksburg, VA

February 3, 2007Mercer County, Monroe County, Summers County, West Virginia; 9 counties in Virginia; Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind chill advisory at Feb 3, 2007, 1:18 PM EST for Mercer County, Monroe County, Summers County, West Virginia; 9 counties in Virginia; Ashe County, Watauga County, North Carolina. It took effect at Feb 3, 2007, 9:26 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 1:18 PM EST (18:18 UTC)
In effect from
Feb 3, 2007, 9:26 PM EST
Expired
Feb 4, 2007, 7:28 AM EST
In force
10 hr
Issued by
NWS Blacksburg, VA

Counties Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, City of Covington, VA, Craig County, VA, Giles County, VA, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 56 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -207 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
130 kt
0-1 km storm-relative helicity
-207 m²/s²
0-3 km storm-relative helicity
-283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KRNK 031818
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
118 PM EST SAT FEB 3 2007

...COLD WIND CHILLS OVERNIGHT INTO SUNDAY...

.ANOTHER ARCTIC COLD FRONT WILL SLIDE THROUGH THE REGION THIS
EVENING. COLD AIR BEHIND THE FRONT COMBINED WITH GUSTY WESTERLY
WINDS WILL PRODUCE LOW WINDS CHILLS LATER TONIGHT INTO SUNDAY.

VAZ007-010-011-018>020-WVZ042>045-040230-
/O.NEW.KRNK.WC.Y.0004.070204T0500Z-070204T1700Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
118 PM EST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST SUNDAY. 

THE COMBINATION OF TEMPERATURES IN THE TEENS AND SINGLE DIGITS
ALONG WITH STRONG WESTERLY WINDS WILL MAKE FOR WIND CHILLS IN THE
MINUS 5 TO MINUS 10 RANGE AFTER MIDNIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE  LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
3 follow-up statements
000 
WWUS41 KRNK 040226
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
926 PM EST SAT FEB 3 2007

...COLD WIND CHILLS OVERNIGHT INTO SUNDAY...

.ANOTHER ARCTIC COLD FRONT WILL SLIDE THROUGH THE REGION
OVERNIGHT. COLD AIR BEHIND THE FRONT COMBINED WITH GUSTY WESTERLY
WINDS WHICH WILL BE INCREASING TOWARD DAYBREAK WILL PRODUCE LOW
WINDS CHILLS LATE TONIGHT INTO SUNDAY.

NCZ001-018-VAZ009-015-041030-
/O.EXA.KRNK.WC.Y.0004.070204T0500Z-070204T1700Z/
ASHE-WATAUGA-SMYTH-GRAYSON-
INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...MARION...
INDEPENDENCE
926 PM EST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST SUNDAY. 

THE COMBINATION OF TEMPERATURES IN THE TEENS ALONG WITH STRONG
WESTERLY WINDS WILL MAKE FOR WIND CHILLS AROUND MINUS 5 AFTER
MIDNIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE  LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

VAZ007-010-011-018>020-WVZ042>045-041030-
/O.CON.KRNK.WC.Y.0004.070204T0500Z-070204T1700Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
926 PM EST SAT FEB 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST SUNDAY. 

THE COMBINATION OF TEMPERATURES IN THE TEENS AND SINGLE DIGITS
ALONG WITH STRONG WESTERLY WINDS WILL MAKE FOR WIND CHILLS IN THE
MINUS 5 TO MINUS 10 RANGE AFTER MIDNIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE  LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

JJ
000 
WWUS41 KRNK 040855
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
355 AM EST SUN FEB 4 2007

...SUB-ZERO WIND CHILLS THIS MORNING...

.COLDER AIR BEHIND A FRONT COMBINED WITH BRISK WEST WINDS WILL
PRODUCE LOW WINDS CHILLS THIS MORNING.

NCZ001-018-VAZ007-009>011-015-018>020-WVZ042>045-041700-
/O.CON.KRNK.WC.Y.0004.000000T0000Z-070204T1700Z/
ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-GRAYSON-CRAIG-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL...
MARION...BLAND...PEARISBURG...INDEPENDENCE...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...UNION...
LEWISBURG
355 AM EST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

EXPECT WIND CHILLS IN THE 5 TO 10 BELOW ZERO RANGE THIS
MORNING...ESPECIALLY ALONG THE RIDGES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE  LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS41 KRNK 041228 AAA
WSWRNK

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 AM EST SUN FEB 4 2007


NCZ001-018-VAZ007-009>011-015-018>020-WVZ042>045-041330-
/O.CAN.KRNK.WC.Y.0004.000000T0000Z-070204T1700Z/
ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-GRAYSON-CRAIG-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL...
MARION...BLAND...PEARISBURG...INDEPENDENCE...NEW CASTLE...
CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...UNION...
LEWISBURG
728 AM EST SUN FEB 4 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL VALUES WILL REMAIN ABOVE ADVISORY LEVELS THIS
MORNING...THUS THE ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 12:21 PM EST, 57 minutes earlier.

Area forecast discussion, Feb 3, 12:21 PM EST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1221 PM EST SAT FEB 3 2007

.AVIATION /18Z-18Z/...

STRONG WESTERLY WINDS THE MAIN CONCERN THROUGH THE PERIOD AS NEXT
ARCTIC FRONT ROLLS THROUGH THE AREA OVERNIGHT. EXPECT GUSTS IN THE
20-30 KT RANGE TO PREVAIL THROUGH THE REST OF THE AFTERNOON BEFORE
DIMINISHING THIS EVENING. GRADIENT SHOULD THEN AGAIN PICK UP ON
SUNDAY WITH GUSTS AGAIN ABOVE 20-25 KTS BY AFTERNOON. OTRW VFR
CONDITIONS TO PREVAIL INTO EARLY THIS EVENING UNDER MAINLY CLEAR
SKIES. NEXT S/W WILL ARRIVE FROM THE NW LATER TONIGHT INTO EARLY
SUNDAY LIKELY BRINGING ANOTHER ROUND OF -SHSN AS WELL AS MVFR/OCNL
IFR TO BLF/LWB...AND A PERIOD OF MVFR CEILINGS ELSEWHERE AFTER
MIDNIGHT. MOISTURE SHOULD AGAIN FADE BY MIDDAY ON SUNDAY WITH ONLY
THE UPSLOPE SE WVA SITES SEEING LINGERING MVFR/VFR CEILINGS.
&&

.PREV DISCUSSION...
/ISSUED 1011 AM EST SAT FEB 3 2007/

SHORT TERM /REST OF TODAY/...

INITIAL SHOT OF COLD AIR HAS MOVED ACROSS THE REGION THIS MORNING
WITH NEXT COLDER SURGE OF ARCTIC AIR STILL WEST OF THE OHIO
VALLEY. IN BETWEEN WILL SEE FLOW BACK A BIT THIS AFTERNOON WITH
SOME BRIEF 85H WARMING BEFORE THE NEXT FRONT ARRIVES THIS EVENING.
STILL SEEING A FEW FLURRIES ONGOING IN SPOTS FAR WEST...OTRW
EXPECT TO SEE LINGERING CLOUDS DIMINISH EARLY THIS AFTERNOON
BEFORE NEXT LOBE OF RH APPROACHES THE FAR NW LATE. THEREFORE WILL
LIKELY KEEP MENTION OF CLOUDS/FLURRIES MAINLY NW EARLY WITH SUNNY
SKIES ELSEWHERE UNDER WEAK RIDGE AXIS AND VERY DRY AIR. PLAN TO
ALSO KEEP GUSTY WESTERLY WINDS TO JUST BELOW ADVISORY LEVELS
RIDGES GIVEN JET ALOFT/MIXING. OTRW ADJUSTED TEMPS DOWN A LITTLE
BASED ON MORNING THICKNESS AND SOME SNOW COVER NW ZONES.

PREV DISCUSSION...
/ISSUED 647 AM EST SAT FEB 3 2007/

UPDATE...

AVIATION /12Z-12Z/...
VFR CONDITIONS CAN BE EXPECTED EAST OF THE MTNS. LCL MVFR
ANTICIPATED IN THE MTNS PER WIDELY SCT SHSN. LWB/BLF WILL
EXPERIENCE A PERIOD OF LOW CLOUDINESS AND FLURRIES THIS MORNING
FOLLOWED BY IMPROVED CONDITIONS THIS AFTERNOON. ANOTHER UPPER
LEVEL TROF WILL CROSS THE MTNS TONIGHT...BRINGING A RENEUED THREAT
OF MTN SNOW SHOWERS AND LOWERING CIGS. WINDS TODAY WILL BE OUT OF
THE WEST...AND GUSTY. GOOD MIXING TODAY WILL BRING GUSTS UP TO
25-30 KNOTS OVER THE HIGHER TERRAIN...SLIGHTLY LESS AT THE TAF
SITES.

PREV DISCUSSION...
/ISSUED 438 AM EST SAT FEB 3 2007/

SHORT TERM /TODAY/...
SCATTERED FLURRIES ONGOING ACROSS THE WESTERN CWA THIS MORNING.
ASIDE FROM THIS ACTIVITY...NOT MUCH HAPPENING. SAT IMAGERY SHOWS
SCT TO BKN CLOUD COVER FROM THE VA HIGHLANDS AND NEW RIVER VALLEY
WEST. CLEAR SKIES PREVAIL EAST OF THE MTNS.

FOR TODAY...ANTICIPATE FULL SUN EAST WITH SCATTERED CLOUDS WEST.
SFC HIGH PRESSURE COVERS THE SOUTHERN CONUS...FLOW AROUND THE HIGH
PROVIDING A DRY WEST WIND EAST OF THE MOUNTAINS. UPSLOPE
CLOUDINESS WILL CONTINUE IN THE WEST...ALONG WITH A FEW FLURRIES.

WINDS TODAY WILL BE A BIT GUSTY AT TIMES. THE WINDS AT ABOUT 5K
FEET ABOVE THE GROUND ARE FCST AROUND 40KTS. SOME OF THIS WIND
WILL LIKELY MIX DOWN TO THE SFC WITH RESULTANT GUSTS IN THE 25-30
KT RANGE. TEMPS WILL BE COLDEST IN THE MTNS...STRUGGLING TO CLIMB
OUT OF THE 20S. FULL SUN SHOULD ALLOW TEMPS TO CLIMB CLOSE TO 40
EAST OF THE MTNS.

LONG TERM /TONIGHT THROUGH FRIDAY/...
WAX UP YOUR SKIS. IDEAL SNOW MAKING CONDITIONS THIS UPCOMING WEEK.
IF YOU GO...PLAN FOR SOME BITTER WIND CHILLS.

A LARGE TROF OF LOW PRESSURE IS FCST TO REMAIN THE DOMINANT
WEATHER FEATURE IN THE UPPER LEVELS OF THE ATMOSPHERE THROUGH NEXT
WEEK. THE FLOW SFC/ALOFT WILL BE COMING FROM CANADA...A REGION
DOMINATED BY ARCTIC COLD. IT SEEMS A PIPELINE TO THE ARCTIC CIRCLE
HAS BEEN ESTABLISHED...AND THIS WILL RESULT IN SOME OF THE
COLDEST AIR OF THE SEASON TO BE CHANNELED SOUTHEASTWARD INTO THE
EASTERN CONUS.

TEMPS EARLY NEXT WEEK ARE EXPECTED TO BE WELL BELOW NORMAL...
AFTERNOON TEMPS STRUGGLING TO GET ABOVE 20 DEGREES IN THE
MOUNTAINS AND ABOVE 30 IN THE ERN CWA. WILL NEED AN EXTRA LOG ON
THE FIRE AT NIGHT...OVERNIGHT LOWS DIPPING TO NEAR ZERO IN THE
MOUNTAINS AND CLOSE TO 10 DEG F EAST OF THE MOUNTAINS. IN ADDITION
TO THE AMBIENT COLD...WILL ALSO HAVE TO DEAL WITH THE WIND. WIND
CHILLS OF MINUS 5 TO MINUS 15 ARE LIKELY IN THE MOUNTAINS FOR BOTH
MONDAY MORNING AND TUESDAY MORNING.

PRECIP POTENTIAL TONIGHT THROUGH NEXT WEEK LOOKS SCANT...UNLESS
YOU LIVE ON THE WESTERN SLOPES OF THE APPALACHIAN MOUNTAINS. AN
EXTENDED PERIOD OF WESTERLY UPSLOPE FLOW WILL RESULT IN A
CONTINUATION OF THE FLURRIES AND SCATTERED HEAVIER SNOW SHOWERS.
ITS NOT OUT OF THE QUESTION THE FAVORED UPSLOPE AREAS COULD
RECEIVE AN INCH OR TWO OF NEW SNOW EACH DAY FOR THE NEXT 3
DAYS... PLACES LIKE THE MOUNTAINS NW OF LWB...MT. ROGERS IN
VA...AND THE MTNS ALONG THE TN/NC BORDER. THE SNOW TO LIQUID RATIO
IS EXPECTED TO BE ABOUT 25:1 SO IT WONT TAKE MUCH LIQUID TO
GENERATE A MEASURABLE SNOW.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&

AVIATION...JH
Hazardous weather outlook, Feb 3, 5:47 AM EST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
547 AM EST SAT FEB 3 2007

VAZ007-WVZ042-043-045-041100-
TAZEWELL-MERCER-SUMMERS-GREENBRIER-
547 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL BETWEEN ZERO AND MINUS 5 CAN BE EXPECTED TONIGHT.
SCATTERED SNOW SHOWERS MAY PRODUCE AN INCH OR TWO OF
DRY POWDERY SNOW IN THE MOUNTAINS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BITTER COLD CAN BE EXPECTED MONDAY AND TUESDAY. WIND CHILLS WILL
RANGE FROM MINUS 5 TO MINUS 15. THE AMBIENT AIR TEMPERATURE IS
EXPECTED TO REMAIN BELOW 20 THROUGH WEDNESDAY. LOW TEMPERATURES
NEAR ZERO ARE LIKELY.

A THREAT FOR LIGHT ACCUMULATIONS OF SNOW WILL CONTINUE IN THE
MOUNTAINS WITH DAILY ACCUMULATIONS OF AN INCH OR TWO FOR THE
HIGHEST ELEVATIONS. VALLEYS WILL EXPERIENCE MAINLY FLURRIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ001-002-018-VAZ009>020-022>024-WVZ044-041100-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MONROE-
547 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BITTER COLD CAN BE EXPECTED MONDAY AND TUESDAY. WIND CHILLS WILL
RANGE FROM ZERO TO MINUS 15. THE AMBIENT AIR TEMPERATURE IS
EXPECTED TO REMAIN BELOW FREEZING THROUGH WEDNESDAY. LOW
TEMPERATURES IN THE SINGLE DIGITS ARE LIKELY.

LIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE IN THE HIGHEST ELEVATIONS
DUE TO SCATTERED SNOW SHOWERS. VALLEYS WILL EXPERIENCE MAINLY
FLURRIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-041100-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
547 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY COLD AIR IS EXPECTED FOR MONDAY INTO TUESDAY. DURING THIS
TIME...LOW TEMPERATURES IN THE SINGLE DIGITS TO LOWER TEENS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in Virginia, 2007Wind Chill Advisories in West Virginia, 2007Wind Chill Advisories in North Carolina, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.